SYNTHES GMBH 9MM / TI CANN FRN / PF 400MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
04.033.940S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on an unknown date, there was a frn that broke through the distal ap interlock postoperatively only 3 months out.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: the product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The x-ray investigation revealed that the 9 / ti cann frn / pf 400 / right - sile was broken from the distal end.The reported allegation can be confirmed.While no root cause can be established with the available information, factors such as the patient's age, underlying disease, bone density, or a possible early weight-bearing, could have led to implant failure.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 9 / ti cann frn / pf 400 / right - sile would contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product code: 04.033.940s-us lot number: 8350p53 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 08 nov 2023 manufacturing site: jabil bettlach expiry date: 30 sep 2033.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the product was not returned to j&j medtech orthopaedics, however photos were provided for review.The x-ray investigation revealed that the 9 / ti cann frn / pf 400 / right - sile was broken from the distal end.The reported allegation can be confirmed.While no root cause can be established with the available information, factors such as the patient's age, underlying disease, bone density, or a possible early weight-bearing, could have led to implant failure.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 9 / ti cann frn / pf 400 / right - sile would contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review : a manufacturing record evaluation was performed for the finished device product code: 04.033.940s-us, lot number: 8350p53.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 08 nov 2023, manufacturing site: jabil bettlach, expiry date: 30 sep 2033.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: physical device investigation the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found it to be broken at the distal end.The broken fragment was returned for evaluation.While no root cause can be established with the available information, factors such as the patient's age, underlying disease, bone density, or a possible early weight-bearing, could have led to implant failure.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the 9 / ti cann frn / pf 400 / right - sile would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: photo investigation the product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment (pc(b)(4).The x-ray investigation revealed that the 9 / ti cann frn / pf 400 / right - sile was broken from the distal end.The reported allegation can be confirmed.While no root cause can be established with the available information, factors such as the patient's age, underlying disease, bone density, or a possible early weight-bearing, could have led to implant failure.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 9 / ti cann frn / pf 400 / right - sile would contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history revew a manufacturing record evaluation was performed for the finished device product code: 04.033.940s-us lot number: 8350p53 it was electronically reviewed and no nonconformances/manufacturing irregularities were identified during the manufacturing process.The product was released on: 08 nov 2023 manufacturing site: jabil bettlach expiry date: 30 sep 2033 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.